Advertisement

Siberian Mathematical Journal

, Volume 27, Issue 6, pp 876–879 | Cite as

Quadratic variation and the convergence of random sequences

  • G. P. Karev
Article
  • 21 Downloads

Keywords

Random Sequence Quadratic Variation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    Yu. M. Kabanov, R. Sh. Liptser, and A. N. Shiryaev, “The problem of the absolute continuity and singularity of probability measures,” Mat. Sb.,104, No. 2, 227–247 (1977).Google Scholar
  2. 2.
    A. M. Garsia, “Martingale inequalities,” in: Seminar Notes in Recent Progress, Benjamin (1973).Google Scholar
  3. 3.
    D. L. Burcholder, “Martingale transformations,” Ann. Math. Stat.,37, No. 6, 1494–1504 (1966).Google Scholar
  4. 4.
    D. G. Austin, “A sample function property of martingales,” Ann. Math. Stat.,37, No. 5, 1396–1397 (1966).Google Scholar
  5. 5.
    Y. S. Chow, “Local convergence of martingales and the law of large numbers,” Ann. Math. Stat.,36, No. 2, 552–558 (1965).Google Scholar
  6. 6.
    G. P. Karev and S. A. Treskov, The Method of Lyapunov Functions in Stochastic Models of the Mathematical Theory of Populations [in Russian], Nauka, Moscow (1978), pp. 139–178.Google Scholar
  7. 7.
    G. P. Karev and S. A. Treskov, “On the asymptotic behavior of the population number,” Biom. J.20, No. 2, 143–150 (1978).Google Scholar

Copyright information

© Plenum Publishing Corporation 1987

Authors and Affiliations

  • G. P. Karev

There are no affiliations available

Personalised recommendations